# SDR SWIA201744078

- Difficulty date: November 17, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 34,737 hours, 32,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCULAR WEB REPAIR DOUBLER TO NOSE WHEEL WELL RIGHT HAND SIDE DAMAGED. (C-CHECK) REPAIRED CIRCULAR WEB REPAIR DOUBLER AT NLG WHEEL WELL RT SIDE IAW REO.
